# SDR HEEA0014889

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001423109
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR DOESN'T FULLY EXTEND.
